MathSciNet Relay Station
MathSciNet bibliographic data
MR1149755 (93c:47083) 47N20 (45A05 47A50 47G10)
Jang-Lewis, Ruey-Jen; Victory, Harold Dean, Jr. On nonnegative solvability of linear integral equations. Linear Algebra Appl. 165 (1992), 197–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement